# SDR MALA000496

- Difficulty date: July 24, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK CORROSION AT BL-0 AND STA 294.0 THRU 339.0.  REFER TO CELSIUS TASK CARD 1521, W/O18639 AND SAAB STATEMENT 72SDS2728.  MAINTENANCE REMOVED CORROSION FROM BL 0 AT STA 294 THRU 339, FABRICATED REPAIR DOUBLER FROM 7025-T7-080, ALODINED, PRIMED AND TOPCOATED DOUBLER FAY SELAED AND INSTALLED PER SAAB STATEMENT 72SDS2728.
